# SDR ASAA0956425

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,496 hours, 2,759 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: 286A8124
- Condition: Cut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN ILLUMINATED IN FLIGHT AT CRUISE ALT, REMAINED ON ENTIRE FLT. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21 51 00 810 803 AND COMPLIED WITH E.A. NUMBER 2751 01002 REV D BY CUT WIRE W8124 B FF AND SPLICED TO W8124 B JJ AND CUT WIRE W8124 B DD AND SPLICED TO W8124 B GG AT TRAILING EDGE FLAP UP SWITCH S1051. REF WDM 21 51 14 AND 27 23 11. SYSTEMS BITE AND OPS CHECK NORMAL ON GROUND.
